MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 15X125MM STR; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 15X125MM STR; LPS AND S-ROM : KNEE STEMS
Model Number 1987-25-415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Limb Fracture (4518)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Fractured periprosthetic.Lps distal femur insitu - pt fall and fracture.Doi: unknown, dor: (b)(6) 2021, unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Visual inspection of the x-rays and photographs can¿t confirm the complaint, there is no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Without the physical device it is not possible to determine if the device (s) failed to meet specification(s) at the time it was released for distribution depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS CEMENTED STEM 15X125MM STR
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12440163
Report Number1818910-2021-19658
Device Sequence Number17116518
Product Code JWH
UDI-Device Identifier10603295079200
UDI-Public10603295079200
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-25-415
Device Catalogue Number198725415
Device Lot NumberC55492
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS CEMENTED STEM 15X125MM STR; LPS DISTAL FEM COMP XXSM RT; LPS UNIV TIB HIN INS XXSM 16MM; LPS XX-SM HINGE PIN; LPS CEMENTED STEM 15X125MM STR; LPS DISTAL FEM COMP XXSM RT; LPS UNIV TIB HIN INS XXSM 16MM; LPS XX-SM HINGE PIN
Outcome Attributed to Adverse Event Required Intervention;